MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT ALUMINA INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT ALUMINA INSERT; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE
Catalog Number 625-0T-28D
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Tha surgery was performed in (b)(6) 13 years ago.X-rays showed osteolysis and implant damage.After consultation between the doctor and the competitor's sales rep, the product was most likely a stryker product.The detail of the product is unknown.Revision surgery is scheduled to take place in the near future, but the date has not yet been determined.Product appears to be trident alumina insert.
 
Event or Problem Description
The surgery was performed in shanghai 13 years ago.X-rays showed osteolysis and implant damage.After consultation between the doctor and the competitor's sales rep, the product was most likely a stryker product.The detail of the product is unknown.Revision surgery is scheduled to take place in the near future, but the date has not yet been determined.Product appears to be trident alumina insert.
 
Additional Manufacturer Narrative
Reported event: an event regarding osteolysis involving a trident liner was reported.The event was not confirmed.Method & results: device evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted clinician review: no medical records were received for review with a clinical consultant.Device history review: could not be performed as lot code information was unknown.Complaint history review: could not be performed as lot code information was unknown.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Additional information including office notes, pre and post operative x-rays are needed to fully investigate the event.If further information becomes available or the product is returned, this investigation will be re-opened.

Brand Name
TRIDENT ALUMINA INSERT
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/CERAMIC/METAL, CEMENTED OR UNCE
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
anna ryan
raheen business park
limerick NA
EI   NA
61498200
MDR Report Key20696319
Report Number0002249697-2024-01573
Device Sequence Number3714472
Product Code MRA
UDI-Device Identifier04546540516831
UDI-Public04546540516831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P000013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number625-0T-28D
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date03/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown